Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 582731, 5 pages
http://dx.doi.org/10.1155/2015/582731
Research Article

Ordering Properties of the First Eigenvector of Certain Similarity Matrices

GION, University of Groningen, Grote Rozenstraat 3, 9712 TG Groningen, Netherlands

Received 21 July 2015; Revised 24 October 2015; Accepted 1 November 2015

Academic Editor: Niansheng Tang

Copyright © 2015 Matthijs J. Warrens and Alexandra de Raadt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Albatineh, M. Niewiadomska-Bugaj, and D. Mihalko, “On similarity indices and correction for chance agreement,” Journal of Classification, vol. 23, no. 2, pp. 301–313, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. B. Baulieu, “A classification of presence/absence based dissimilarity coefficients,” Journal of Classification, vol. 6, no. 2, pp. 233–246, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. J. Warrens, “On association coefficients for 2×2 tables and properties that do not depend on the marginal distributions,” Psychometrika, vol. 73, no. 4, pp. 777–789, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. Jaccard, “The distribution of the ora in the Alpine zone,” The New Phytologist, vol. 11, no. 2, pp. 37–50, 1912. View at Google Scholar
  5. P. F. Russell and T. R. Rao, “On habitat and association of species of Anopheline larvae in South-Eastern Madras,” Journal of Malaria Institute India, vol. 3, pp. 153–178, 1940. View at Google Scholar
  6. L. R. Dice, “Measures of the amount of ecologic association between species,” Ecology, vol. 26, no. 3, pp. 297–302, 1945. View at Publisher · View at Google Scholar
  7. R. R. Sokal and C. D. Michener, “A statistical method for evaluating systematic relationships,” University of Kansas Science Bulletin, vol. 38, pp. 1409–1438, 1958. View at Google Scholar
  8. M. J. Warrens, “On similarity coefficients for 2 × 2 tables and correction for chance,” Psychometrika, vol. 73, no. 3, pp. 487–502, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. C. Gower and P. Legendre, “Metric and Euclidean properties of dissimilarity coefficients,” Journal of Classification, vol. 3, no. 1, pp. 5–48, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. J. Warrens, “Bounds of resemblance measures for binary (presence/absence) variables,” Journal of Classification, vol. 25, no. 2, pp. 195–208, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. J. Warrens, “On the indeterminacy of resemblance measures for binary (presence/absence) data,” Journal of Classification, vol. 25, no. 1, pp. 125–136, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. M. J. Warrens, “Corrected Zegers-ten Berge coefficients are special cases of Cohen's weighted kappa,” Journal of Classification, vol. 31, no. 2, pp. 179–193, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. J. Warrens, “Properties of the quantity disagreement and the allocation disagreement,” International Journal of Remote Sensing, vol. 36, pp. 1439–1446, 2015. View at Google Scholar
  14. M. J. Warrens, “On Robinsonian dissimilarities, the consecutive ones property and latent variable models,” Advances in Data Analysis and Classification, vol. 3, no. 2, pp. 169–184, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. C. Gower, “Some distance properties of latent root and vector methods used in multivariate analysis,” Biometrika, vol. 53, pp. 325–338, 1966. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. J. Greenacre, Theory and Applications of Correspondence Analysis, Academic Press, New York, NY, USA, 1984. View at MathSciNet
  17. B. Mirkin, Mathematical Classification and Clustering, Kluwer, Dordrecht, The Netherlands, 1984.
  18. A. Gifi, Nonlinear Multivariate Analysis, Wiley, Chichester, UK, 1990.
  19. W. J. Van der Linden and R. K. Hambleton, Handbook of Modern Item Response Theory, Springer, Berlin, Germany, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  20. K. Sijtsma and I. W. Molenaar, Introduction to Nonparametric Item Response Theory, SAGE Publications, Thousand Oaks, Calif, USA, 2002.
  21. S. Karlin, Total Positivity, Stanford Univeristy Press, Stanford, Calif, USA, 1968. View at MathSciNet
  22. B. F. Schriever, “Multiple correspondence analysis and ordered latent structure models,” Kwantitatieve Methoden, vol. 21, pp. 117–131, 1986. View at Google Scholar · View at MathSciNet
  23. G. Rasch, Probabilistic Models for Some Intelligence and Attainment Tests, Studies in Mathematical Psychology, Danish Institute for Educational Research, Copenhagen, Denmark, 1984.
  24. W. J. Post and T. A. B. Snijders, “Nonparametric unfolding models for dichotomous data,” Methodika, vol. 7, pp. 130–156, 1993. View at Google Scholar
  25. F. R. Gantmacher, Matrix Theory, Chelsea, New York, NY, USA, 1977.
  26. C. R. Rao, Linear Statistical Inference and Its Applications, Wiley, New York, NY, USA, 1973. View at MathSciNet
  27. R. D. Bock and M. Lieberman, “Fitting a response model for n dichotomously scored items,” Psychometrika, vol. 35, no. 2, pp. 179–197, 1970. View at Publisher · View at Google Scholar · View at Scopus
  28. D. Rizopoulos, “ltm: an R package for latent variable modeling and item response theory analyses,” Journal of Statistical Software, vol. 17, no. 5, pp. 1–25, 2006. View at Publisher · View at Google Scholar · View at Scopus